Facebook Pixel

I am in pain. I think this started after a flu injection (I'm 64). My joints and lower/upper spine ache. Panadol osteo are making me feel terrible. What can I do to relieve the pain?

By May 30, 2017 - 8:24pm
Rate This

I have a little bit of osteo arthritus but it feels different to that and doesn't effect my ankles or hands and wrists.

Add a Comment1 Comments

Thanks Susan. I'll look at the CDC website and report this side effect. I am taking panadol Osteo and can't get out of bed in the morning without having had a dose at about 4am . My doctor gave me the flu shot and am now waiting to see a Rhematiologist in about 2 months. Seems like forever at the moment. Thanks for your reply.

June 1, 2017 - 3:24pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!